# SDR R61A20110078

- Difficulty date: April 4, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000275
- Aircraft time: 5,067 hours, 2,567 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH INTO OMA, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECKS PER EMB AMM, AND COULDN'T DUPLICATE FAULT.  A/C WAS THEN RETURNED TO SERVICE.
